On the solution of direct and inverse two-dimensional problem of gravimetric and magnetometric prospecting
Doklady Akademii Nauk, Tome 219 (1974) no. 2, pp. 336-339
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_219_2_a14,
author = {V. N. Strakhov},
title = {On the solution of direct and inverse two-dimensional problem of gravimetric and magnetometric prospecting},
journal = {Doklady Akademii Nauk},
pages = {336--339},
year = {1974},
volume = {219},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_219_2_a14/}
}
TY - JOUR AU - V. N. Strakhov TI - On the solution of direct and inverse two-dimensional problem of gravimetric and magnetometric prospecting JO - Doklady Akademii Nauk PY - 1974 SP - 336 EP - 339 VL - 219 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1974_219_2_a14/ LA - ru ID - DAN_1974_219_2_a14 ER -
V. N. Strakhov. On the solution of direct and inverse two-dimensional problem of gravimetric and magnetometric prospecting. Doklady Akademii Nauk, Tome 219 (1974) no. 2, pp. 336-339. http://geodesic.mathdoc.fr/item/DAN_1974_219_2_a14/